Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Hair fall after typhoid fever. What is the connection? Can I get back my hair?

I am suffering from the hair fall after the typhoid fever when i was in the 9th standard every one asked me to shave my head but i was really not at all interested to shave my head at that time ... After that fever when i was cured then my hair started falling very badly and i am really worried a lot about my hair fall so please give me right suggestion where i can get back my hair
Asked On : Sat, 6 Oct 2012
Answers:  2 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You are having telogen effluvium ( T E )..
You are having hair fall after typhoid fever.
This is very common phenomenon.
Post enteric telogen effluvium is found in patients of typhoid ,few weeks to few months after the cure of typhoid.
Typhoid is is most common cause of T E .
Do not worry. Avoid stress.
Have nutritious food. Have good sleep.
Rule out other diseases by blood tests.

Apply mild steroid lotion daily at night.
Take biotin containing tablets.
Take vitamin A and zinc ...

Mild shampoo , herbal based would be useful.
Use almond oil in scalp to improve texture of hairs.

You might improve , however, you may cosult dermatologist.

Dr. Ilyas patel MD
Answered: Thu, 29 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Allergist and Immunologist Dr. Suman Kumar's  Response
due to medicines used for typhoid the resistence is decreased leading to effect in the hair
otr fungal infection seconday to antibiotic use
use antifungal tab fluconazole 150 mg once a week
for 6 week
apply antifungal lotion on scalp at night and wash with ketaconazole shampoo in the morning
use iodine syp i tsf once a day to strengten the har
non toxic oil shampoo and ointments
keep dry and airy
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor